PDA

View Full Version : Dizziness??



SoleSinger
07-20-2006, 10:48 AM
Hi guys!!

I have been experiencing a lot of dizziness since I have been dx'd... I have a cyst on my cerebellum... But they tell me that isn't causing it because it is too small... I had hypotension due to the bp meds they had me on for my protein levels... But I was taken off of them two weeks ago when my BP was 67/37... But I still get dizzy... I notice it a lot when I am in like the grocery store and stuff like that... sometimes it happens when I am sitting, or lying down as well as when I am standing...


Does anyone else get this??

pinkjmf
07-20-2006, 02:40 PM
I feel the same way sometimes. I will be standing in the store or anywhere and I have to grab onto something. Alot of the times I walk like I've been drinking and I don't drink. I couldn't walk a straight line if I had to. At first when everything started happening I thought it was MS. I have a good friend with MS and she has alot of the same symptoms as I do including a balance problem. I can only guess that it just has something to do with the autoimmunity diseases.

Saysusie
07-24-2006, 04:51 AM
Hi Solesinger;
Dizziness can be a sign of nervous system involvement or a side effect of some of the medications used to treat symptoms. Lupus can cause a range of serious problems related to the brain or central nervous system, including headaches, seizures, dizziness, vision problems, behavior changes or stroke. Also, some medications used to treat SLE can cause side effects that are similar to the symptoms of central nervous system lupus: Non-steroidal anti-inflammatory drugs (NSAIDs) occasionally cause headache, dizziness, and (although rarely) meningitis-like symptoms.
Perhaps it would be a good idea to discuss this with your doctor so that you can determine which or if both are the cause of your dizziness!

Peace and Blessings
Saysusie